MathSciNet Relay Station
MathSciNet bibliographic data
MR1437587 47D06 (35J25 47N20)
Ouhabaz, El-Maati Invariance of closed convex sets and domination criteria for semigroups. Potential Anal. 5 (1996), no. 6, 611–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement